Limit theorems for the spread of epidemics and forest fires

Published

Journal Article

We prove that the "spatial epidemic with removal" grows linearly and has an asymptotic shape on the set of nonextinction. © 1988.

Full Text

Duke Authors

Cited Authors

  • Cox, JT; Durrett, R

Published Date

  • January 1, 1988

Published In

Volume / Issue

  • 30 / 2

Start / End Page

  • 171 - 191

International Standard Serial Number (ISSN)

  • 0304-4149

Digital Object Identifier (DOI)

  • 10.1016/0304-4149(88)90083-X

Citation Source

  • Scopus